Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Child suffering from diarrhoea. Could it be due to worms or a parasite?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
My 4yo son has waterlike liquid dripping out of his anus. He has also had very loud bowel movements and when going to the toilet although there is solid pooh most of the time he spends a lot of his toiletvisits letting out really loud wind with little bits coming out with it. Could he have worms or a parasite? He does not complain about stomachpains or itchyness.
Posted Thu, 8 Nov 2012 in Digestion and Bowels
Answered by Dr. Muhammad Ishfaq Habib 2 hours later

Thanks for the query

Gastrointestinal infection caused by various organisms present commonly with diarrhea, bloating, flatulence, alternative constipation-diarrhea and abdominal pain. The causative organism or the active infection can be confirmed by performing stool analysis.

The symptom your son has is not typical of infection. Monitor him for a while. You can get his stool tested if any of the above mentioned symptoms accompany.

Hope this answers your query. If you still have some query, feel free to ask

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor